# SDR DXTA2010030304010

- Difficulty date: March 2, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605240
- Aircraft time: 7,337 hours, 5,796 cycles
- Engine: Pwa PW545A
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: 64ND783031
- Condition: Faulted
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT THRUST REVERSER UNLOCK LIGHT ILLUMINATED ON THE DESCENT TO DESTINATION.  PERFORMED APPROPRIATE EMERGENCY/ABNORMAL PROCEDURES CHECKLIST.  AFTER RUNNING THE CHECKLIST THE UNLOCK LIGHT EXTINGUISHED INITIALLY BUT THEN STARTED FLICKERING ON AND OFF UNTIL LANDING.  REPLACED THRUST REVERSER WIRE HARNESS WITH NEW. WORK PERFORMED IAW CMM 78-30-11, OPS CHECK NORMAL.
